Previous |  Up |  Next

Article

Keywords:
differential inclusion; nonlocal condition; integral boundary condition; Leray Schauder alternative; fixed point theorem
Summary:
In this paper, we discuss the existence of solutions for a boundary value problem of fractional differential inclusions with nonlocal Riemann-Liouville integral boundary conditions. Our results include the cases when the multivalued map involved in the problem is (i) convex valued, (ii) lower semicontinuous with nonempty closed and decomposable values and (iii) nonconvex valued. In case (i) we apply a nonlinear alternative of Leray-Schauder type, in the second case we combine the nonlinear alternative of Leray-Schauder type for single-valued maps with a selection theorem due to Bressan and Colombo, while in the third case we use a fixed point theorem for multivalued contractions due to Covitz and Nadler.
References:
[1] Agarwal, R. P., Ahmad, B.: Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions. Comput. Math. Appl. 62 (2011), 1200-1214. DOI 10.1016/j.camwa.2011.03.001 | MR 2824708 | Zbl 1228.34009
[2] Agarwal, R. P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta. Appl. Math. 109 (2010), 973-1033. DOI 10.1007/s10440-008-9356-6 | MR 2596185 | Zbl 1198.26004
[3] Ahmad, B., Ntouyas, S. K.: Some existence results for boundary value problems for fractional differential inclusions with non-separated boundary conditions. Electron. J. Qual. Theory Differ. Equ. (electronic only) 2010 Paper no. 71, 17 pages (2010). MR 2740676
[4] Ahmad, B.: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations. Appl. Math. Lett. 23 (2010), 390-394. DOI 10.1016/j.aml.2009.11.004 | MR 2594849 | Zbl 1198.34007
[5] Ahmad, B., Ntouyas, S. K., Assolami, A.: Caputo type fractional differential equations with nonlocal Riemann-Liouville integral boundary conditions. J. Appl. Math. Comput. 41 (2013), 339-350. DOI 10.1007/s12190-012-0610-8 | MR 3017125 | Zbl 1300.34013
[6] Ahmad, B., Alsaedi, A., Alghamdi, B. S.: Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions. Nonlinear Anal., Real World Appl. 9 (2008), 1727-1740. MR 2422576 | Zbl 1154.34311
[7] Ahmad, B., Nieto, J. J.: Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations. Abstr. Appl. Anal. 2009 (2009), ID 494720, 9 pages. MR 2516016 | Zbl 1186.34009
[8] Ahmad, B., Nieto, J. J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Bound. Value Probl. 2009 ID 708576, 11 pages. MR 2525567 | Zbl 1167.45003
[9] Ahmad, B., Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58 (2009), 1838-1843. DOI 10.1016/j.camwa.2009.07.091 | MR 2557562 | Zbl 1205.34003
[10] Ahmad, B., Sivasundaram, S.: On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order. Appl. Math. Comput. 217 (2010), 480-487. DOI 10.1016/j.amc.2010.05.080 | MR 2678559 | Zbl 1207.45014
[11] Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 916-924. DOI 10.1016/j.na.2009.07.033 | MR 2579357 | Zbl 1187.34026
[12] Balachandran, K., Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 4587-4593. DOI 10.1016/j.na.2010.02.035 | MR 2639206 | Zbl 1196.34007
[13] Bressan, A., Colombo, G.: Extensions and selections of maps with decomposable values. Stud. Math. 90 (1988), 69-86. MR 0947921 | Zbl 0677.54013
[14] Boucherif, A.: Second-order boundary value problems with integral boundary conditions. Nonlinear Anal., Theory Methods Appl. 70 (2009), 364-371. DOI 10.1016/j.na.2007.12.007 | MR 2468243 | Zbl 1169.34310
[15] Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics 580 Springer, Berlin (1977). DOI 10.1007/BFb0087688 | MR 0467310 | Zbl 0346.46038
[16] Covitz, H., Jr., S. B. Nadler \rm: Multivalued contraction mappings in generalized metric spaces. Isr. J. Math. 8 (1970), 5-11. DOI 10.1007/BF02771543 | MR 0263062
[17] Deimling, K.: Multivalued Differential Equations. De Gruyter Studies in Nonlinear Analysis and Applications 1 Walter de Gruyter, Berlin (1992). MR 1189795 | Zbl 0820.34009
[18] Granas, A., Dugundji, J.: Fixed Point Theory. Springer Monographs in Mathematics Springer, New York (2003). MR 1987179 | Zbl 1025.47002
[19] Hu, S., Papageorgiou, N. S.: Handbook of Multivalued Analysis. Volume I: Theory. Mathematics and its Applications 419 Kluwer Academic Publishers, Dordrecht (1997). MR 1485775 | Zbl 0887.47001
[20] Kisielewicz, M.: Differential Inclusions and Optimal Control. Mathematics and Its Appplications, East European Series 44 Kluwer Academic Publishers, Dordrecht; PWN- Polish Scientific Publishers, Warszawa (1991). MR 1135796
[21] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies 204 Elsevier, Amsterdam (2006). MR 2218073 | Zbl 1092.45003
[22] Lasota, A., Opial, Z.: An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations. Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys. 13 (1965), 781-786. MR 0196178 | Zbl 0151.10703
[23] Podlubny, I.: Fractional Differential Equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Mathematics in Science and Engineering 198 Academic Press, San Diego (1999). MR 1658022 | Zbl 0924.34008
[24] Sabatier, J., Agrawal, O. P., (eds.), J. A. Machado: Advances in Fractional Calculus. Theoretical Developments and Applications in Physics and Engineering Springer, Dordrecht (2007). MR 2432163 | Zbl 1116.00014
[25] Samko, S. G., Kilbas, A. A., Marichev, O. I.: Fractional Integrals and Derivatives: Theory and Applications. Transl. from the Russian. Gordon and Breach, New York (1993). MR 1347689 | Zbl 0818.26003
Partner of
EuDML logo